# SDR SWAA2018013119448

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 18,395 hours, 7,959 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 114A5010208
- Part serial: 004347
- Condition: Out Of Adjust
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT OUT OF ADJUST.  R&R NR 8 SLAT IAW AMM.
